Etracker Debug:
	et_pagename = "Forum Mathematicum|form|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Forum Mathematicum

Managing Editor: Brüdern, Jörg

Editorial Board Member: Bruinier, Jan Hendrik / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Gallavotti, Giovanni / Garnier, Josselin / Neeb, Karl-Hermann / Noguchi, Junjiro / Ranicki, Andrew / Segal, Dan / Shahidi, Freydoon / Shigekawa, Ichiro / Sogge, Christopher D. / Strambach, Karl

6 Issues per year

IMPACT FACTOR increased in 2013: 0.733
5-year IMPACT FACTOR: 0.769
Rank 84 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.69

VolumeIssuePage

Issues

On differentiability of quermassintegrals

María A. Hernández Cifre1 / Eugenia Saorín2

1Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100-Murcia, Spain.

2Departamento de Matemáticas, Universidad de Murcia, Campus de Espinardo, 30100-Murcia, Spain.

Citation Information: Forum Mathematicum. Volume 22, Issue 1, Pages 115–126, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: 10.1515/forum.2010.006, October 2009

Publication History

Received:
2008-02-14
Published Online:
2009-10-05

Abstract

In this paper we study the problem of classifying the convex bodies in , depending on the differentiability of their associated quermassintegrals with respect to the one-parameter-depending family given by the inner and outer parallel bodies. This problem was originally posed by Hadwiger in the 3-dimensional space. We characterize one of the non-trivial classes and give necessary conditions for a convex body to belong to the others. We also consider particular families of convex bodies, e.g. polytopes and tangential bodies.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.